# SDR USAA060199

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 22,967 hours, 22,967 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Seat Track
- Part number: F5311443820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 13A Y-953 CORRODED.  TRACK REPLACED PER SRM 51-72-11; CORROSION LEVEL 2; TASK C53117201, DEFECT SIZE: 10 X .5 X .040 INCH.
